# SDR ZW0A0304702

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 30,892 hours, 15,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 9-4-02 STL.
